# SDR ASAA12711295

- Difficulty date: March 25, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 39,359 hours, 17,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD #78233008 (EMER LIGHTS OPS CHECK) FOUND ROW 10 AND 13 ABC AND EXTERIOR BELLY LIGHTS INOP.  PULLED AND TAGGED EMER CHARGER L AFT.  RELAMPED ALL LIGHTS NO GOOD.  REMOVED AND REPLACED L AFT BATTERY PACK.  RESET BREAKER OPS CHECK GOOD.  REF AMM 33 51 06 960 805.
